Image of the Nash map in terms of wedges. (English. Abridged French version) Zbl 1044.14032

Let \(k\) be an uncountable algebraically closed field of characteristic zero and \(X\) a \(k\)-variety with singular locus \(S\). Let \(\pi :X_\infty \rightarrow X\) be the canonical projection from the space of arcs \(X_\infty\) on \(X\) to \(X\). The Nash map is a canonical map \(\mathcal{N}\) from the set of irreducible components of \(X_\infty^S=\pi^{-1}(S)\) into the set of essential components on a resolution of singularities \(Y\) of \(X\). An essential component on \(Y\) is the center on \(Y\) of an essential divisor over \(X\). An essential divisor over \(X\) is a divisorial valuation \(\nu\) of the function field \(k(X)\) of \(X\) centered in \(S\) such that the center \(\nu\) on any desingularization \(p:Y \rightarrow X \) is an irreducible component of the exceptional locus \(p^{-1}(S)\) on \(Y\). The map \(\mathcal{N}\) does not depend on \(Y\). Necessary and sufficient conditions for an essential divisor are given to be in the image of the Nash map. Especially it follows that the Nash problem is true for sandwiched surface singularities.


14P20 Nash functions and manifolds
32S45 Modifications; resolution of singularities (complex-analytic aspects)
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14J17 Singularities of surfaces or higher-dimensional varieties
Full Text: DOI Link


[1] Denef, J.; Loeser, F., Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., 135, 201-232 (1999) · Zbl 0928.14004
[2] Drinfeld, V., On the Grinberg-Kazhdan formal arc theorem, Preprint v1, 25 March 2002
[3] Gonzalez-Sprinberg, G.; Lejeune-Jalabert, M., Families of smooth curves on surface singularities and wedges, Ann. Polon. Math., 67, 2, 179-190 (1997) · Zbl 0894.14017
[4] Ishii, S.; Kollár, J., The Nash problem on arc families of singularities, Preprint v2, 3 February 2003 · Zbl 1052.14011
[5] Lejeune-Jalabert, M., Arcs analytiques et résolution minimale des singularités des surfaces quasi-homogénes, (Lecture Notes in Math., vol. 777 (1980), Springer-Verlag), 303-336 · Zbl 0432.14020
[6] Lejeune-Jalabert, M.; Reguera, A., Arcs and wedges on sandwiched surface singularities, Amer. J. Math., 121, 1191-1213 (1999) · Zbl 0960.14015
[7] Nash, J., Arc structure of singularities, Duke Math. J., 81, 207-212 (1995)
[8] Plenat, C., A propos de la conjecture de Nash, Preprint v1, 30 January 2003
[9] Reguera, A. J., Families of arcs on rational surface singularities, Manuscripta Math., 88, 321-333 (1995) · Zbl 0867.14012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.